# SDR MALA010791

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT 3338 CONFIG WARNING ILLUMINATED ON SHORT FINAL GEAR WAS 3 GREEN FLAPS AT 20 QRH CONSULTED.  SECOND APPROACH INITIATED AND WAS UNEVENTFUL.  TRIMS WERE IN GREEN ARC'S.  MAINTENANCE CLEANED AND INSPECTED ALL SQUAT SWITCHES ON MAIN GEAR.  PERFORMED CONFIG WARNING TEST.  ALL CHECKS GOOD AT THIS TIME.
